# SDR 96ZZZX3389

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29HF
- Make and model: Beech 200BEECH
- Aircraft serial: BB685
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 62402312D
- Condition: Disintegrated
- Location: Oil System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INNER LINER OF AEROQUIP HOSE DISINTEGRATED, PLUGGED THE BYPASS VALVE AND SCREEN, AND CONTAMINATED OIL SYSTEM, TORQUEMETER FLUCTUATED AND OIL PRESSURE FELL TO 60 PSI AND ENIGNE WAS SHUT DOWN IN-FLIGHT.  PIECES OF HOSE WERE FOUND IN OIL COOLER, 6 INCHES BY 1 INCH IN SIZE.  ENGINE WAS REMOVED AND SENT TO PRATT AND WHITNEY FOR DISASSEMBLY, CLEAN AND REPAIR AS NECESSARY.  REPAIRS INCLUDED SUN GEAR, REDUCTION GEARS, OIL PUMP, PROP GOVERNOR, SCAVENGE PUMP, OIL COOLER, AND NOZZLE SCREENS, ETC.
